Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

25 years old is late on periods and experiencing nausea and dizziness. Is it hypothyroidism ?

Hi, I am 25 years old. I ve had late periods for the last couple of months. I am sexually active but not pregnant . Due to the delays, I am experiencing nausea and dizziness . It started last month and I even had a panic attack last month with some sweating. My boyfriend thinks it is hypothyroidism , because I am experiencing all of its symptoms. Even though I know my period will start soon, I know that something has changed and that this is not normal. I am feeling stressed and angry most of the time... I always had regular periods every 30-32 days. What is the matter with me? Do I need to worry?
Asked On : Sun, 26 Dec 2010
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and wellcome to healthcare magic,need not wory but have blood for hormonal imbalance going on ,it may be due to hypothyroidism but it is not always,you have to be tested for t3 t4 tsh fsh prolactin etc for confirming the diagnosis,take care .
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor